MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN
Model Number TPUC G3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The follow up/corrective actions events were that the customer loaded a new pack of reagent, calibrated the system, and performed successful qc testing.Following the loading of a new reagent pack, the customer was satisfied with the results from the system.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Erroneous high results were generated by the cobas 8000 c 502 module compared to both the electrophoresis results and another cobas c502.The events involved a total of 12 patients with erroneous results for tpuc3 total protein urine/csf gen.3.The patients' ages were requested but were not provided.The patients' weights were requested but were not provided.The patients' genders were requested but were not provided.The patients' races were requested but were not provided the patients' ethnicities were requested but were not provided.

Brand Name
TOTAL PROTEIN URINE/CSF GEN.3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8281607
Report Number1823260-2019-90002
Device Sequence Number2701436
Product Code JGQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTPUC G3
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2019
Patient Sequence Number1